# SDR JIKA20221026301

- Difficulty date: October 23, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120ER
- Aircraft serial: N257AS
- Aircraft time: 44,387 hours, 45,495 cycles
- System (JASC): 3150 · Central Warning
- Part: Socket
- Part number: DS0431
- Condition: Defective
- Location: Annunciator
- Component: No Sub Assembly
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KDFW, LEFT ENGINE FIRE WARNING FLICKERED. THE AIRCRAFT RETURNED TO KDFW AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED TROUBLESHOOTING RESULTING IN REMOVAL AND REPLACEMENT OF FIRE LOOP DETECTOR P/N 3601-72-540/235C-5.3M. OPS CHECK GOOD.  A/C FLEW AGAIN ON 10/19/22. DURING CLIMB OUT FROM KDFW THROUGH 12000, L ENGINE DET INOP PIPE ZONE BEGAN FLICKERING. NO SINGLE CHIME OR MASTER CAUTION HEARD OR SEEN. ANNUNCIATOR CONTINUED TO ILLUMINATE INTERMITTENTLY UNTIL BELOW 6000 FT. THE AIRCRAFT RETURNED TO KDFW AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED ALARM LIGHT CONTROLLER PN 70-0274-3. OPS CHECKS FAILED. ALL WIRES CHECKED OUT GOOD. MAINTENANCE SLAVED IN FIRE CONTROL MODULE AND PROBLEM PERSISTED. MAINTENANCE THEN ISOLATED IT DOWN TO AND REMOVED AND REPLACED ANNUNCIATOR SOCKET DS0431. TAXIED AIRCRAFT AND RAN ENGINES FOR 45 MINUTES. COULD NOT DUPLICATE ISSUE. OPS CHECK GOOD.
